# SDR CX7A194HJ0418

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 27,352 hours, 31,732 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362450
- Condition: Saturated
- Location: Lt Tailpipe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER FIRE TEST LEFT TAILPIPE HOT LIGHT STAYS ON.
